MAUDE Adverse Event Report: BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number R7F282CT
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an ischemic ventricular tachycardia (isvt) ablation procedure with a decanav and an ecg signal loss occurred.It was initially reported by the customer that ecg signals were lost and error code 19 "failure in piu ecg1 card bit" was displayed on the carto 3 system when the catheter was connected.The cable was replaced with no resolution.When the catheter was replaced, the issue resolved.The customer's reported ecg signal loss was not considered to be mdr reportable since the potential risk that it could cause or contribute to a serious injury or death to the operator or patient is remote.On 7-feb-2025, additional information was received indicating signal loss was observed on all body surface (bs) + intracardiac (ic) channels while the catheter was in the patient¿s body.Signal loss occurrence on both the carto 3 system and recording system.The physician did not have any intact ecg signal available to monitor patient heart rhythm.Based on this new information, the signal loss issue was reassessed as an mdr reportable malfunction.
 
Additional Manufacturer Narrative
On 3-mar-2025, the bwi product analysis lab received the complaint device for evaluation.The product analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Note: for field d4: udi: as the lot number for the device involved in the event was unable to be confirmed as a valid lot #.As such, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent an ischemic ventricular tachycardia (isvt) ablation procedure with a decanav and an ecg signal loss occurred.It was initially reported by the customer that ecg signals were lost and error code 19 "failure in piu ecg1 card bit" was displayed on the carto 3 system when the catheter was connected.The cable was replaced with no resolution.When the catheter was replaced, the issue resolved.On 7-feb-2025, additional information was received indicating signal loss was observed on all body surface (bs) + intracardiac (ic) channels while the catheter was in the patient¿s body.Signal loss occurrence on both the carto 3 system and recording system.The physician did not have any intact ecg signal available to monitor patient heart rhythm.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Visual inspection and electrical test of the returned device were performed following j&j medtech procedures.Visual analysis revealed no damage or anomalies on the device.The device was connected to the carto 3 system, and it was recognized and visualized correctly.No signal noise or errors were observed on the carto 3 screen.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the usage of the device that compromised its performance.The instructions for use contain the following recommendation: ecg noise is typically generated as the result of the improper connection of the body surface ecg patch to the patient.This noise is the most significant during ablation.To resolve this situation, verify the proper connection.It is recommended to turn off the notch filter for this verification.As part of the quality process, all devices are manufactured, inspected, and released to approved specifications.Note: the full udi has now been provided under field d4.Primary udi number.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
DECANAV
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
PRECISION CONCEPTS COSTA RICA
saret industrial park building
rio segundo
alajuela 90109
CS   90109
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21514178
Report Number2029046-2025-00660
Device Sequence Number11874371
Product Code DRF
UDI-Device Identifier10846835008807
UDI-Public(01)10846835008807(17)251203(10)AD24450041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/03/2025
Device Catalogue NumberR7F282CT
Device Lot NumberAD24450041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN RECORDING SYSTEM.; UNKNOWN SMARTABLATE SYSTEM.; UNK_CARTO 3.
Patient SexUnknown